# SDR CA120619003

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE POWERING UP FOR TAKEOFF, THE NR 1 ENG OIL PRESSURE & FADEC WARNINGS CAME ON WITH OIL PRESSURE INDICATING 0.  THE TAKEOFF WAS ABORTED.  POST EVENT INSPECTION FOUND HEAVY CONTAMINATION OF THE CHIP DETECTOR & OIL FILTER WITH METAL CHIPS.  ENG IS BEING REMOVED.
